Results 1 to 7 of 7
Like Tree2Likes
  • 1 Post By Catrina
  • 1 Post By Mrsarchie
Day 21 off subs, did I screw myself?
  1. #1
    Mrsarchie is offline New Member
    Join Date
    Dec 2015
    Posts
    13

    Unhappy Day 21 off subs, did I screw myself?

    Hi all, I really need some advice/input. Long story short, I used suboxone for about 4 years to combat opiate addiction. My goal was to be off subs by 2016, and Tues my husband daughter and I are leaving for a trip cross country. I did the jump at 1mg a day on Dec 4 @ 1am (last dose). It's hard to say when I started to see the light because I got the actual Flu (what luck right?) about day 14. Well now my flu is gone, my wd syptoms seem to be pretty much completely gone besides a little bone aching and of course I'm so weak. The issue is I'm legally prescribed xanax and klonopin. My dose is .5mg xanax 3 times a day, and .5 kpin before bed. My own fault for not having my hubs control my intake during wd, I'd say at the worst on one day I had taken maybe 5mg in a day? As I've gotten better I've taken less, close to mt normal dose. So yesterday I felt the best I have, (and I have to say I'm SO happy and proud of myself for kicking subs) but mid day started to feel EXTREMELY anxious, and having panic disorder I took a 1mg xanax out of habit; problem solved. But today, omg today I woke up SO dissociated. I didn't want to get out of bed. No shaking anxiety like the day before, just pure out of my head. Fearing that it was that I screwed myself by taking too much benzos during my wd I took my normal dose so I wouldn't dig a deeper hole for myself. I felt like that all day until about 6pm when I woke up from a nap, much better but still kinda cloudy. It seemed to go away but right as that feeling went away I started getting the shakey PA type anxiety, and while watching a movie kept getting the cold sweats. I refrained from taking a kpin till now, 10pm, my usual time, amd now laying here I feel okay. Is it still sub wd or did I screw myself by taking too many benzos?! I SO want to be better for this trip. Im kind of hoping it's the benzos and not the sub wd coming back, because at least I can manage (somewhat) my anxiety with my meds. If it helps I took a lot of trazadone too during my wd, does trazadone make you sick of you don't take it? Also I'm female, about 115lb 5'5.
    Thank you!

  2. #2
    Mrsarchie is offline New Member
    Join Date
    Dec 2015
    Posts
    13

    Default

    My bad it's only day 17 today. I don't know how I got day 21 yesterday...ive read for some people day 13-18 were the worst?! As far as sub wd. Today I woke up feeling better...and progressively the shakey panic attack type anxiety has come on. I'm starting to think it's not the benzos and I'm still coming over the subs...it's just my anxiety is SO bad, it doesn't help I had anxiety before hand. I'm trying really hard not to pop more xanax to help with it, I'm just trying to prevent the dissociation that happened yesterday. Ugh. By the time we get there it'll be day 20. Anyone have ANY input?

  3. #3
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Welcome Mrs....

    You have done an unbelievable job jumping from subs at 1mg! Subs are different than the short acting opiates as you know. The improvement of both though is gradual and you are apt to see some ups and downs. If you've been on benzos pre-detox, you shouldn't stop those anyway but you really should do your best to get them under control now before they become an issue. That's another nut to crack. Anxiety is an issue just after detox for almost all of us and if you had it to begin with, I'm sure you're having trouble dealing with it. Try to calm down by doing even light exercise or chores. I know it's difficult to concentrate on anything for long but please do try. Deep breaths and begin to decrease those benzos to what you are prescribed.

    Hope you have a good time away. Again, congratulations and Happy New Year...a squeaky clean 2016. How awesome is that?

    Peace,

    Cat
    Ming23 likes this.

  4. #4
    Mrsarchie is offline New Member
    Join Date
    Dec 2015
    Posts
    13

    Default

    Quote Originally Posted by Catrina View Post
    Welcome Mrs....

    You have done an unbelievable job jumping from subs at 1mg! Subs are different than the short acting opiates as you know. The improvement of both though is gradual and you are apt to see some ups and downs. If you've been on benzos pre-detox, you shouldn't stop those anyway but you really should do your best to get them under control now before they become an issue. That's another nut to crack. Anxiety is an issue just after detox for almost all of us and if you had it to begin with, I'm sure you're having trouble dealing with it. Try to calm down by doing even light exercise or chores. I know it's difficult to concentrate on anything for long but please do try. Deep breaths and begin to decrease those benzos to what you are prescribed.

    Hope you have a good time away. Again, congratulations and Happy New Year...a squeaky clean 2016. How awesome is that?

    Peace,

    Cat
    Thanks for the advice Cat! So do you think it's safe to say this high anxiety is a sign that I'm nearing the end of my withdrawal? Happy holidays!
    Ming23 likes this.

  5. #5
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    I would think that you're heading down the home stretch. Just do you best to breath through them and they will become less intense and less frequent. Remember, it will pass. All of it will pass. It's just a gradual process. Try not to obsess about it. That just doesn't solve anything and in fact, just makes it worse.

    Peace,

    Cat

  6. #6
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Quote Originally Posted by Mrsarchie View Post
    Thanks for the advice Cat! So do you think it's safe to say this high anxiety is a sign that I'm nearing the end of my withdrawal? Happy holidays!
    Mrsarchie!
    Drink plenty of fluids now. Lots and lots of water to flush out that nasty benzo fog. Do what Cat suggested and resume the prescribed dose of benzos. Don't take more. You see what happens.
    Jumping from 1 mg is an accomplishment. There can be anxiety. It can also seem that way due to dehydration. Are you drinking enough water? Have you hydrated when you begin to feel anxious?
    These long-lasting drugs take a toll on us. High anxiety is a side-effect of stress i think. I am experiencing less and less of it as i adapt my lifestyle and listen to the body's needs.
    Wishing you great success with your sobriety and have a great trip! Take the side effects as they come and don't think too much about it. It takes the body a while to clean itself out and set itself back up. You'll be ok!

  7. #7
    James19871 is offline Member
    Join Date
    Dec 2015
    Posts
    101

    Default

    Hi Mrsarchie,

    I was on suboxone for 12 years and I tapered to around 1.5MG before I jumped. Worst days for me were 7 through 14 from what I recall. After day 16 it was mostly insomnia, random mild anxiety, and low energy of course. It was at least manageable at that point. Piece of cake compared to my bad days.

    Were you always on benzos? Or did you get them prescribed to assist in withdrawal? My doctor gave me ambien and Klonopin to aid my withdrawal. I only asked him for 2 weeks worth at low dose to avoid dependency. When I discontinued them I had a nasty rebound effect that gave me severe anxiety for 2 to 3 days after discontinuing. It eventually got a little better after the 2 or 3 days. That could be what you experienced since you took more than your typical dose. Taking anymore benzos than needed is playing with fire. I've been there many years ago. Benzo withdrawal is no joke! It can be very dangerous as I'm sure your aware. If your only taking them temporarily for withdrawal, I suggest you discuss a taper with your doctor asap before it's too late. 5MG is a high dose, even in short bursts.

    You have to be careful with Trazedone as well. This will also cause a rebound effect when discontinued.

    Hope your still doing well, hope to hear from you soon!! Hopefully this helps!

    James

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22